# SDR HNAA2025010700017

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 44,718 hours, 41,460 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Broken
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 REV DISAGREE INFLIGHT.  NDIS  695     78-30  0059000  04DEC24  SBY  CLOSE.  FOUND #100 TR UPPER DOOR O/B KICKER PLATE BROKEN AND MISSING 3 INCH SECTION AND MISSING SUPPOERT BRACKET.  REPAIRED IAW EO1-78-24-0707 OPS CHECK GOOD.
